MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Codes Mechanical Problem (1384); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon during a cold incision procedure performed on (b)(6) 2025.During the procedure, the snare could not fully extend, preventing complete capture of the polyps.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h11: the returned captivator snares was analyzed, and a visual inspection, which revealed kinks in both the working length and wire at the proximal section.During functional testing using a 10-inch loop fixture, the device was extended and retracted; however, the loop failed to extend properly.On the other hand, continuity and electrical tests were performed, and the device was found to be within specification.No other problems with the device were noted.The reported event of the device being unable to cut was not confirmed.Upon analysis, these issues likely resulted from improper handling and manipulation during use.Excessive or careless manipulation may have contributed to the observed damage.Although "loop failure to cut" was reported, product analysis revealed that the device passed both continuity and electrical tests and was within specification.However, since the device cannot be functionally tested under anatomical or procedural conditions that replicate the actual use environment, this reported issue is classified as "no problem detected." product analysis confirmed kinks in the working length and wire, which prevented the loop from extending properly.Therefore, the most probable root cause of this complaint is adverse event related to procedure.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22543673
Report Number3005099803-2025-03386
Device Sequence Number12515970
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312(17)270812(10)34621942
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0034621942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight46 KG